# SDR AALA202203071456

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737*
- Aircraft serial: 31277
- Aircraft time: 12,138 hours, 5,037 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE IS LOOSE. INSTALLED MISSING INSIDE DOOR HANDLE SCREW PER AMM 25-40-00.
